# SDR 95ZZZX2196

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL CABIN DOORS ON CUSTOMER AIRCRAFT NEEDED TO BE RIGGED ON THE LATCH BLOCKS.  THE DOORS WERE QUITE DIFFICULT TO OPEN AND CLOSE.
